# SDR QXEA2011012600069

- Difficulty date: January 22, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 23,675 hours, 24,711 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Part number: 85414131102
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

- DIAPHRAGM AT FS 197.00 IN RT NACELLE IS CRACKED.  REMOVED CRACKED DIAPHRAGM RT NACELLE IAW SRM 51-40-07-02-01.  DRILLED FASTENERS HOLES IN NEW DIAPHRAGM PN 85414131-102 IAW SRM 51-40-07-02-01. INSTALLED NEW DIAPHRAGM IAW SRM 51-40-15-02-01.
